Repositorio de producción científica de la Universidad de Sevilla

Smooth Lipschitz retractions of starlike bodies onto their boundaries in infinite-dimensional Banach spaces

Opened Access Smooth Lipschitz retractions of starlike bodies onto their boundaries in infinite-dimensional Banach spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Azagra Rueda, Daniel
Cepedello Boiso, Manuel
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2001
Publicado en: Bulletin of the London Mathematical Society, 33, 443-453.
Tipo de documento: Artículo
Resumen: Let X be an infinite-dimensional Banach space and let A be a Cp Lipschitz bounded starlike body (for instance the unit ball of a smooth norm). We prove that (1) The boundary ∂A is C p Lipschitz contractible. (2) There is a C p Lipschitz retraction from A onto ∂A. (3) There is a C p Lipschitz map T : A −→ A with no approximate fixed points.
Cita: Azagra Rueda, D. y Cepedello Boiso, M. (2001). Smooth Lipschitz retractions of starlike bodies onto their boundaries in infinite-dimensional Banach spaces. Bulletin of the London Mathematical Society, 33, 443-453.
Tamaño: 194.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43513

DOI: 10.1017/S0024609301008062

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones